Journal article icon

Journal article

Existence of solutions for the Cho-Maison monopole/dyon

Actions


Access Document


Publisher copy:
10.1098/rspa.2000.0691

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume:
457
Issue:
2008
Pages:
773-784
Publication date:
2001-04-08
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
URN:
uuid:669cdfa4-6aad-4f0d-a122-3ce9c86b0192
Source identifiers:
29421
Local pid:
pubs:29421

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP